# SDR SWIA202082051868

- Difficulty date: July 9, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 45,049 hours, 28,962 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LWR SKIN "CHAFED,  L/H OTBD FLAP, OTBD HINGE BOX AREA) ON INBD SIDE OF FLAP HINGE BOX FAIRING AT APROX W.S. 264.00.  REPAIRED L/H WING LWR SKIN CHAFE REFERENCING REO.
